# SDR A6WA201141133

- Difficulty date: December 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,691 hours, 20,602 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Rws 149
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF NUT PLATE ON RT INBD L/E FASTENER HOLE WAS DOUBLE DRILLED.  REMOVED UNSERVICEABLE 601R12045-8 DOUBLER.  FABRICATED NEW DOUBLER AND REPLACED TO SERVICEABLE CONDITION IAW SRM 51-42-06 AND 51-42-15.
